# SDR SWAA2022050388669

- Difficulty date: March 27, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED ON FLOOR PANEL 140CF AT LEVEL STA 792 AND RH SIDE AT AFT CARGO COMPARTMENT 2022-168501 / [01] REPLACED STRAP LOCATED ON FLOOR PANEL 140CF AT LEVEL STA 792 AND RH SIDE AT AFT CARGO COMPARTMENT IAW B737-700 SRMK 51-40-02;[02] CORRECTED STEP 1 REPLACED STRAP LOCATED ON FLOOR PANEL 140CF AT LEVEL STA 792 AND RH SIDE AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;[03] REPLACED STRAP LOCATED ON FLOOR PANEL 140CF AT LEVEL STA 792 AND RH SIDE AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02. COMPLETED
